# SDR HEEA979164

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 412038004101
- Condition: Defective
- Location: Baggage
- Part time: 3,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WAS ON EVALUATION PROGRAM THROUGH BELL HELICOPTER TEXTRON.
